MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION LIKORALL 200; LIFT PATIENT NON AC POWERED

BAXTER HEALTHCARE CORPORATION LIKORALL 200; LIFT PATIENT NON AC POWERED
Model Number 3121001
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The baxter technician replaced the emergency stop button.Likorall overhead lift is a stationary lift mounted in a rail system.The rail system can be built straight, with or without curves, as a traverse system and also as a room-to-room system.Likorall overhead lift is intended for use in lifting and transferring patients, for example, from bed to a wheelchair, to or from the floor, for visits to the toilet, for gait, standing and balance training, when weighing the patient and when lifting the patient with a stretcher.Although there was no adverse event reported, a report of a emergency stop function not working in an operative lift is likely to cause or contribute to a death or serious injury.
 
Event or Problem Description
The customer requested repair for a faulty likorall 200 lift.Upon inspection, the baxter technician found the emergency stop button was broken.There was no patient/user injury, medical intervention, symptom, or adverse event reported.There were no other devices reported to be involved.

Brand Name
LIKORALL 200
Common Device Name
LIFT PATIENT NON AC POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea 975 9 2
SW   975 92
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key22182462
Report Number8030916-2025-00079
Device Sequence Number8569997
Product Code FSA
UDI-Device Identifier00887761981911
UDI-Public(01)00887761981911
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number3121001
Device Catalogue Number3121001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/05/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2025
Initial Report FDA Received Date06/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown